# SDR C2XA98BT034

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: D22924010
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED, 'LANDING GEAR POSITION INDICATOR SYSTEM 2 RIGHT MAIN UNLOCK NO GREEN LIGHT.  WE GOT ASSOCIATED GPWS AND MASTER WARNING.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED RIGHT MAIN LANDING GEAR SYSTEM 2 SWITCH ASSEMBLY OPERATIONALLY CHECKED GOOD.  (M)
